# SDR DLL16950834

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Failsafe Strap
- Condition: Disbonded
- Location: Fs 1443/1535
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND FUSELAGE SKIN FAILSAFE TEARSTRAP DISBONDED AT FS 1443 BETWEEN STRINGESR 30 AND 31, AND FS 1535 BETWEEN STRINGERS 33-34.  REPAIRED PER SRM 53-31-00 PG 830.
